# SDR 2WAA201808100711

- Difficulty date: July 11, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 56,320 hours, 37,162 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Row 2ab
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REPORTED IN CABIN. FOUND ROW 2AB SIDEWALL UPPER LIGHT WALL SOCKET HAD AN ELECTRICAL ODOR AND SMOKE.  REMOVED A BURNED OUT BULB AT SECTION 2AB IAW  33-21-03.  SMOKE WAS CLEARED AND NO ODOR.
